Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Side effects from cortizone shots

Posted by Lyndel on 2/12/99 at 00:00 (004766)


From what others have said, the shots eat away the muscle tissue. Not good. I also got PF in my left foot first and began to favor that leg which then gave me PF in the right foot. I started to hobble and walk on the side of my foot or the toes and found I started having pain in my ankle and hips. Do the stretches, they help alot. When I first got this the doc wrapped my foot and that helped alot. I just bought some tape from walmart tonight and I'm gonna start wrapping my foot for the next month and see if it helps again.

good luck

Re: Side effects from cortizone shots

Sue on 2/13/99 at 00:00 (004771)

I noticed you said you were taping your foot. Do you think it really helps? That's all my doctor did on my first trip to the podiatrist.